# SDR 0203989955

- Difficulty date: November 22, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- Aircraft time: 93,054 hours, 76,095 cycles
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MSP A 2.1 INCH CRACK WAS FOUND ON THE RIGHT SIDE OF FUSELAGE SKIN AT STA 1143 ABOVE L14. REPAIRED IAW EA.
